| Catalog Number |
875305 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 17 malfunction events where midwest energo s 1:5 handpieces overheated.15 events resulted in no injury.1 event resulted in the patient being slightly burned with no intervention.1 event resulted in the patient being slightly burned with ointment applied.
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).17 of 17 devices were returned for evaluation.Evaluation of 13 devices found them all to be within specification.Evaluation of two devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.The devices did heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The device did not heat up during evaluation.The device was repaired and returned to the customer.
Additional Manufacturer Narrative
This follow up report provides the requested update to add vmsr to the exemption/variance number field.